Wonderful.Cheese

Member
  • Content count

    8191
  • Joined

  • Last visited

About Wonderful.Cheese

  • Rank
    Cheddar makes everything better!

Profile Information

  • Gender
    female
  • Location
    USA
  • Interests
    Cheese (lol), Internet, music, knitting, crocheting, crafts in general, trying to go to the gym

Recent Profile Visitors

10143 profile views
  1. $50 on a haircut now. And I thought I was getting better. 

  2. Sorry to hear this heil. I have been having hypo/mania for the last few weeks too. I'm no stranger to it. Spring can be a dangerous time for developing mania for lots of folks. I'm here too if you need anything or have questions.
  3. I don't want this life anymore :(

    1. jt07

      jt07

      I'm so sorry you feel that way, but I can relate. I hope you are feeling better today.

  4. Yay for feeling more awake and yay for lessening of the psychosis! I'm so glad to hear this! And you are totally right for feeling hesitant about adding a stimulant. In fact, Ritalin is the first stimulant I tried and boy did I ever shoot up high in a manic and psychotic mood. I ended up forced IP, unfortunately. So you are right to be careful and cautious. It can happen. I have been able to handle nuvigil and provigil better though without mania. YMMV of course! Thinking of you!!!!
  5. Sorry to hear this, butterfly. I hope your body adjusts and gets used to the sedating side effects of the clozaril. I hope that side effect goes away soon. I have not been on clozaril but in the past I have been on sedating AP's - zyprexa and saphris and Seroquel IR, etc. And the sedation got better and lessened on those AP's after I gave it some time and my body adjusted to the AP. Take it easy and rest when you can. Be gentle with yourself, ok? It may take some time to get used to the clozaril but as they say keep your eyes on the prize! Is it still helping the psychosis? I hope so. I am interested in your journey on clozaril. Different pdocs have pushed me to try it and it would mean less meds for me to take. So I appreciate your posts. <3 One last idea, would your pdoc be open to adding a stimulant med or provigil or nuvigil? I take nuvigil for sleep disorders and it really helps me and doesn't make me manic. If you try it my advice is to start low on the dose and slowly go up if need be. That worked well for me and my sleep Dr recommended doing it that way. Just some food for thought.
  6. I know what you mean. I find it to be completely different too. It's not as sedating either. And I love the convenience too because I had to take the IR like four times a day. Now I take the XR 800 mg once a day.
  7. I like Seroquel XR as well. It has really helped me and for me it has less side effects than the IR. I also take it early evening as per my Dr's orders. I take all 800 mg of it in the evening like Rowan does. And then in the morning I have some caffeine and that also helps.
  8. I liked it and I take invega now but I used to take I don't even remember. 12 mg of risperdal. I took it a few times a day. It and Invega really helped my psychosis. I feared lactation and it never happened but I got scared and stopped taking it. That was a bad idea for me. Invega and risperdal never made me tired. Especially invega. I take invega once a day in the morning now. No side effects and I'm on 9 mg now. I find Seroquel XR and invega and Abilify the best combo I've ever taken. I just need to stay on them all. I was struggling without invega, a lot. But since adding it I feel so much better. I felt the same on risperdal too. I just like taking it once daily so I chose invega. Things are not perfect but so much better. I'm glad you have had such a good morning!!! I hope this is a good sign that the risperdal will work well for you!!! Give it a shot. You might be surprised at how good of a med it can be for some people! It has certainly changed my life for the better. Wishing you the best!!!!
  9. When I very first got on it around 10 years ago I was at a normal weight. I gained about 20 lbs in maybe 8 months or so when I first started it, but honestly I know it had to be from inactivity and lack of good exercise. I used to be a runner and before I got sent to a state hospital for the first time. But then I was institutionalized in that state hospital for almost a year and between the voices and the depression I didn't get any exercise (I didn't even walk/pace the halls like many others there did). But I will tell you that after a few months on a therapeutic dose of Abilify (for me that's at least 30 mg) I got better! Well better enough to be finally discharged to a group home type setting and from there I went home sweet home. I can't say that you won't gain weight on Abilify. But I can say that when it works for a person it works very well (as you can see from my experience). I would encourage you to give it a fair trial since it is helping you. Have you gained weight or are you mostly worried that it is inevitable? You are doing all the right things like having healthy snacks and exercising. That's more than I did all those years ago! And you could ask about trying a smaller dose too if you and your dr feel that would be an option for you. Honestly, it all boils down to what sucks more. Gaining some weight or feeling better and less "whatever is the reason you need psych meds." And for me that was a hard choice at first so no judgement. I finally realized that I value my life and my freedom away from hospitals and I wouldn't be able to have that unless I committed to taking meds that have caused me a ton of weight gain unfortunately. It was a matter of quality of life. I hate being fat but I hate being in the hospital or being dead (which I would be, honestly) more. It was no longer an option for me personally or legally (I was court ordered to take them in a treatment order.) So I take them willingly. That's just my experience though and ultimately you and your dr are the only ones who can decide what is best for you. Like I said, no judgement here. I wish you good luck and I hope the hunger side effect goes away for you. Abilify is the most weight neutral med that I take (for me personally) so I hope you find it to be weight neutral too.
  10. OK! I have options it seems! I will either be sending cash or try PayPal if that won't work. I heard that it just shows up in the PayPal account but not on a bank statement. @Velvet Elvis what would you prefer? I can certainly stop by an ATM today that's no problem. If that works for you I will just send the cash if OK. Please PM me where to send it if that's OK. Thanks for all the help guys! Sorry for being a pain!
  11. And I'm sorry if I sound too "paranoid" or anything like that. I wish I wasn't like that. It's hard to relax. CB has helped me so much though so I'd like to chip in if possible. If anyone could pm me about this I'd appreciate it. Thanks guys.
  12. I'd like to donate but how do I do it anonymously? I don't want anyone knowing my real name or location. And what will the charge look like on my bank statement? Will it say anything about CB? Or will it just say gofundme or PayPal? I don't want anyone finding me here. I've been wanting to donate but I'm very nervous. Is sending $20 cash with no return address or at least no name a good idea? Sorry if that's a dumb question. Thanks in advance.
  13. I hope everyone is doing ok. I've been better but not too terrible i guess.
  14. Glad to hear from you too butterfly! Although I wish you were feeling better. Psychosis is such a soul sucking thing. It's all encompassing and it just never seems to let its grip on you go away completely. There is always something going on in the background or foreground of my mind if seems. And I usually only realize and recognize it after the fact. Here's hoping for better days for you and for me. I'll be thinking of you and sending strength. I'm sorry to hear about your schooling too. But I have hope for you that when you get your mental health issues under control that you will then be able to finish. You are so amazing! Keep fighting, ok?
  15. On my brief start on Haldol I took 15 mg total a day. But I got scared of it and stopped it. I feel safer taking the atypicals (no logic to this, just my stupid brain freaking out). Hell, I'm on 3 atypicals right now. Invega (9 mg) and Abilify (35 mg) and Seroquel XR (800 mg). My pdoc has said I have treatment resistant psychosis. Clozaril is an option for me too but again, I freak out. And a different pdoc said to me once, why take 2-3 AP's when 1 (clozaril) will do the job? Maybe there is merit to that but I know I wouldn't be able to force myself to take the clozaril on a consistent basis. I am wanting to get off Seroquel due to excessive weight gain but like you, it has done wonders for my mood component of the SZA (no mania unless I try to come off of it) and I sleep at night (although too much lately). And I think it helps my anxiety somewhat. I am doing better with invega but I'm not sure I'd have protection from mania if I dropped Seroquel. Frustrating! I do not want to end up IP again, especially the state hospitals longer term. And I'm worried about dropping Abilify too because that is what finally got me out of a extremely long term stay in a state hospital. But perhaps it has pooped out on me. For now my pdoc is not wanting to drop any of the AAP'S I'm taking. I worry about being on 3 but I worry about being institutionalized again too. I've wasted too much of my life locked up. I've come so far and I can't go back. Invega is great, I don't think have any side effects from it. I don't know why your pdoc is against 2 AAP'S. I've been on 2 minimum, for nearly 10 years now. That's the only way I stay out of hospitals. Side effects can suck but at least I'm free (mostly). I used to be in hospitals more than out.